# SDR SIMA20141003003

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,858 hours, 32,864 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 701700082430
- Part serial: 02095734
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT 360 IN STRAIGHT & LEVEL FLIGHT.  AP DISCONNECTED & BEGAN A RIGHT TURN & A 400 FT DECENT FLIGHT CREW CORRECTED & RETURNED TO CRUISE COURSE & ALT, NO AP AURAL WARNING WAS NOTED.  RECONNECTED AP & IT WORKED NORMALLY WE DISCONNECTED IT MANUALLY & HERD THE AURAL WARNING, THEN WE LEFT THE AUTO PILOT OFF FOR REMAINDER OF FLIGHT.  R & R IC600 IAW AMM 31-42-00.  THIS ACFT IS RVSM ELIGIBLE & ACFT ELIGIBLE FOR CONTINUOUS CAT II OPERATIONS.
